# SDR DALA2023061204728

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2806500) CRACKED STRINGER 19R GUSSET LOCATED BS500L AT FWD CARGO COMPARTMENT. REPLACED GUSSET AND FASTENERS LOCATED ON STA500L STGR19R FWD CARGO COMPARTMENT AS PER B737-900 SRM 51-10-02-0G ITEM 9 AND DWG 143A7902 REV. C.
